# SDR JYDR20171116303

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Make and model: Skrsky S64*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6516100001044
- Part serial: 64V63145427
- Condition: Iced
- Location: Tail Rotor
- Part time: 1,179 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION IN TAIL ROTOR WAS FELT DURING MAINTENANCE CHECK FLIGHT AFTER DE-ICING. WHEN HEAT WAS APPLIED TO TAIL ROTOR BLADE, WATER WAS SEEN COMING FROM STRAP AREA AS TRAPPED ICE MELTED. OUTSIDE AIR TEMPERATURE WAS BELOW FREEZING. SB64F15-3 WAS PERFORMED BEFORE HEAT WAS APPLIED WITH NEGATIVE RESULT. SB WAS PERFORMED AGAIN AFTER HEATING WITH POSITIVE RESULT FOR WATER ENTRAPMENT. TRB WAS REMOVED FROM AIRCRAFT AND SENT TO THIS REPAIR STATION FOR INVESTIGATION.
